# SDR CALA2012100400637

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N68159
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 50,793 hours, 7,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXIT EMERGENCY LIGHT AFT OF CARGO DOOR INOPERATIVE.  FOUND LIGHT SOCKET LOOSE IN REFLECTOR, REPLACED SOCKET AND REFLECTOR, OPS CK NORMAL.
